Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi Sir, I had unprotected sex with my bf but sperm didn't enter, still I have taken unwanted 72 pill for safety. Today I had bleeding and abdominal pain. The bleeding was just same like the periods. But I'm totally confuse that did I had periods or still it's the side effect of unwanted 72 pill. And the date of my period was 3 June. Am I still going to have my periods? Please reply.

3 Doctors Answered
Yes, its because of ecp. There is no fixed time in which one bleeds after taking emergency contraceptive pill. Sometimes unexpected bleeding occurs more over it is not necessary. Next menstrual cycle can be early or delayed as side effects of the pill.
Yes, This is the side effect of unwanted pill.
This is due to withdrawal bleeding caused by unwanted 72. You will have your periods but it can be delayed.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.